MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.8MM THREE-FLUTED DRILL BIT QC/CALIBRATED/270MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.8MM THREE-FLUTED DRILL BIT QC/CALIBRATED/270MM
Model Number 03.019.016
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is a synthes sales consultant complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019 during an inspection at sterile processing department, the insertion handle, aiming arm, connecting screw, aiming arm knob, three (3) drill sleeve and three (3) protection sleeve of the multiloc humeral nail instruments did not accurately target holes in nail with drill bits.There is no patient involvement.Additional devices for this event are captured on related complaint (b)(4).This report is for a drill bit.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device: mulitloc humeral nail (part/lot unknown, quantity 1).

Brand Name
3.8MM THREE-FLUTED DRILL BIT QC/CALIBRATED/270MM
Common Device Name
BIT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8689127
Report Number2939274-2019-58600
Device Sequence Number16771994
Product Code GFG
UDI-Device Identifier10886982069535
UDI-Public(01)10886982069535
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.019.016
Device Catalogue Number03.019.016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: MULTILOC HUMERAL